I just need to say that most meds cause weight gain and cause fatigue, making weight loss hard. I feel to tired to exercise . Cutting calories alone is not doing the trick. I am frustrated by the 50lbs I have gained since October 2010. *sigh* All my life I have been thin/at normal weight for me. Being this size really puts a damper on self-esteem. I just want to walk around with a sign on my forehead saying: Meds increased my weight!!!!!!
Posts You May Be Interested In
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...